# SDR A6WA201040006

- Difficulty date: January 5, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 23,738 hours, 21,232 cycles
- System (JASC): 2610 · Detection System
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN TRANSFERRING BLEEDS TO APU RECEIVED APU OVERTEMP WARNING FOLLOWED BY APU FIRE WARNING.  SHUT APU DOWN MESSAGES WENT AWAY APU DOOR INHIBIT STATUS MESSAGE DISPLAYED.  INSP APU, APU COMPARTMENT FOUND NO EVIDENCE OF FIRE BUT NOTED SLIGHT ODOR.  UNINHIBITED DOOR AND RECORDED FAULT CODES 109, 226, 227, AND 230.  INSPECTED APU INLET APU FIRE LOOP FOUND NO DEFECTS OPERATED APU FOR 25 MINUTES NO FAULTS NOTED EGT NORMAL IAW AMM 49-10-00.  REMOVED FROM MEL.
